# SDR AALA200800124

- Difficulty date: January 21, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug DC-9-83
- Aircraft serial: 53564
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY EXIT MARKER AT FORWARD GALLEY WALL AT FLOOR LEVEL INOPERATIVE.  REPAIRED BROKEN WIRE FOR EMERGENCY EXIT MARKER AT FORWARD GALLEY WALL AT FLOOR LEVEL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
